# SDR 95ZZZZ132

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7257001506
- Condition: Corroded
- Location: Ws 42.3
- Part time: 22,761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN 8000 HOUR INSPECTION, FOUND LOWER WING RIB AT WS 42.3 HAD EXFOLATION IN THE FUEL TANK AREA UNDER PANEL 521AT.  THIS AREA IS NORMALLY COVERED BY SEALANT AND IS NOT READILY AVAILABLE FOR INSPECTION.  AREA WAS CLEANED AND FOUND CORROSION DEPTHS OF 100 PERCENT IN CERTAIN AREAS.  CORROSION WAS REMOVED AND AREA REPAIRED IN ACCORDANCE WITH SAAB REPAIR SCHEME 72YFS0792.  THIS IS THE FIRST OCCURANCE OF THIS TYPE DAMAGE FOUND AT THIS REPAIR STATIONS.
